# SDR YENA2023091101070

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,763 hours, 23,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH JOOGLE AREA FROM HOLE Ñ8 AT DOOR STOP FITTING 7 LEVEL AT FWD GALLEY AREA (CRACK LENGTH IS 0.124 INCH AND CRA CK DIRECTION IS 9:00 O CLOCK); REF AEROMAN NR 2023-481374 WO 2023 273/1 PERFORMED PERMANENT REPAIR ON FRAME 16 RH JOOGLE AREA FROM HOLE #8 AT DOOR STOP FITTING 7 LEVEL AT FWD GALLEY AREA IAW REPAIR DRAWING R53113041 ISSUE E, TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D, S/N: 220272512 DUE DATE DEC-17-2023, MICROMETER P/N:293-344-30; S/N:71690646; DUE  DATE: NOV-29-2023 AND SMALL HOLE GAGE P/N:154-901; S/N: AE-412975; DUE DATE: SEP-05-2023, DIGITAL CALIPER P/N: 500-196-30, S/N: A22344320, DUE DATE: JUL-13-2024.
DONE BY  R. FIGUEROA 8620311 CHECKED BY E. NARVAEZ 8632715.
